# SDR HALA2018092500432

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,821 hours, 36,469 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON THE TAKEOFF ROLL, WE HAD A LARGE THROTTLE SPLIT ABOUT 2". SOON AFTER LIFT OFF RIGHT ENGINE REACHED 940C FOR TWO SECONDS AS WE REDUCED THRUST. NR 2 ENG EGT WITHIN LIMIT PER AMM 71-00-00. REMOVED AND REPLACED FLIGHT/ GROUND IDLE SOLENOID PER AMM 73-21-06. PERFORMED TEST 3 IDLE POWER GROUND TEST. VALUES WITHIN TARGETS. REMOVED AND REPLACED NR 2 ENG FAIL FIXED SOLENOID PER AMM 73-21-13. RT ENG EEC EICAS MSG EXTINGUISHED. PERFORMED RT ENG IDLE RUN. NO FAULTS. NEED TO PERFORM EEC POWER MANAGEMENT CONTROL GROUND TEST. TEST GOOD. PERFORMED EEC POWER MANAGEMENT PER AMM 73-21-07-205-078-G00 NO DEFECTS NOTED.  OKAY FOR SERVICE.
